# SDR AALA202211086264

- Difficulty date: November 7, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 64,414 hours, 26,936 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pseu
- Condition: Faulted
- Location: R1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON MULTIPLE OCCASIONS R1 DOOR WARNING CAME ON IN FLIGHT. DOOR HANDLE WAS DOWN. REPLACED PROXIMITY SWITCH ELECTRONICS UNIT (PSEU) PER AMM 32-09-10 AND ACCOMPLISHED FIM TASK 52-10-00-810-801.
